About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 596216, 13 pages
http://dx.doi.org/10.1155/2012/596216
Research Article

A Rogalski-Cornet Type Inclusion Theorem Based on Two Hausdorff Locally Convex Vector Spaces

Department of Mathematics, College of Science, Nanjing University of Posts and Telecommunications, Nanjing 210046, China

Received 30 December 2011; Accepted 21 February 2012

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Yingfan Liu and Youguo Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-P. Aubin, Mathematical Methods of Game and Economic Theory, vol. 7 of Studies in Mathematics and Its Applications, North-Holland, Amsterdam, The Netherlands, 1979. View at Zentralblatt MATH
  2. E. W. Leontief, Input-Output Analysis, Pergamon Press, Oxford, UK, 1985.
  3. E. Dietzenbacher and M. L. Lahr, Wassilly Leontief and Input-Output Economics, Cambridge University Press, New York, NY, USA, 2004.
  4. R. E. Miller and P. D. Blair, Input-Output Analysis: Foundations and Extensions, Cambridge University Press, Cambridge, UK, 2nd edition, 2009. View at Zentralblatt MATH
  5. I. W. Sandberg, “A nonlinear input-output model of a multisectored economy,” Econometrica, vol. 41, pp. 1167–1182, 1973. View at Zentralblatt MATH
  6. T. Fujimoto, “Nonlinear Leontief models in abstract spaces,” Journal of Mathematical Economics, vol. 15, no. 2, pp. 151–156, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Y. Liu and Q. Zhang, “The Rogalski-Cornet theorem and a Leontief-type input-output inclusion,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 2, pp. 425–433, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Y. Liu and Q. Zhang, “A Leontief-type input-output inclusion,” Mathematical Problems in Engineering, vol. 2010, Article ID 572451, 13 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Y. Liu and Q. Zhang, “Generalized input-output inequality systems,” Applied Mathematics and Optimization, vol. 54, no. 2, pp. 189–204, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Y. Liu, “A set-valued type inequality system,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 11, pp. 4131–4142, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Y. Liu, “Solvability criteria for some set-valued inequality systems,” Journal of Inequalities and Applications, vol. 2010, Article ID 543061, 17 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. J.-P. Aubin and I. Ekeland, Applied Nonlinear Analysis, Pure and Applied Mathematics, John Wiley & Sons, New York, NY, USA, 1984.
  13. J.-P. Aubin, Optima and Equilibria: An Introduction to Nonlinear Analysis, vol. 140 of Graduate Texts in Mathematics, Springer, Berlin, Germany, 2nd edition, 1998.
  14. P. Medvegyev, “A general existence theorem for von Neumann economic growth models,” Econometrica, vol. 52, no. 4, pp. 963–974, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. C. Bidard and E. Hosoda, “On consumption baskets in a generalized von Neumann model,” International Economic Review, vol. 28, no. 2, pp. 509–519, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. C. I. Jones, “R&D-based models of economic growth,” Journal of Political Economy, vol. 103, no. 4, pp. 759–784, 1995.
  17. C. I. Jones, “Sources of U.S. economic growth in a world of ideas,” American Economic Review, vol. 92, no. 1, pp. 220–239, 2002.
  18. C. I. Jones and J. C. Williams, “Too much of a good ghing? The economics of investment in R&D,” Journal of Economic Growth, vol. 5, no. 1, pp. 65–85, 2000.
  19. M. B. Lignola, “Ky Fan inequalities and Nash equilibrium points without semicontinuity and compactness,” Journal of Optimization Theory and Applications, vol. 94, no. 1, pp. 137–145, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. B. L. Lin and S. Simons, “Nonlinear and convex analysis. Proceedings in honor of Ky Fan,” Acta Applicandae Mathematica, vol. 19, no. 1, pp. 97–98, 1990.
  21. H. Alzer, “The inequality of Ky Fan and related results,” Acta Applicandae Mathematicae. An International Survey Journal on Applying Mathematics and Mathematical Applications, vol. 38, no. 3, pp. 305–354, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. S. J. Li and X. B. Li, “Hölder continuity of solutions to parametric weak generalized Ky Fan inequality,” Journal of Optimization Theory and Applications, vol. 149, no. 3, pp. 540–553, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH